# SDR ASAA2015071512611

- Difficulty date: July 15, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 19,951 hours, 6,006 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A124516
- Condition: Punctured
- Location: Bs 727g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FUSELAGE FRAME AT BS 727G, RBL 23 IS PUNCTURED JUST ABOVE BS 25R.  ACFT GROUNDED.  REPAIRED FRAME BY REINFORCING AS REQUIRED IAW REO-G19067, REV "E" DATED 07-28-2015 AND EA 800-53EA-15497, REV "NEW" DATED 07-28-2015.
